Control
Sufficient conditions for stabilization of interval uncertain LTI switched systems with unstable subsystems

Gholamreza Bidari; Naser Pariz; Ali Karimpour

Volume 2, Issue 1 , January 2019, , Pages 1-6

http://dx.doi.org/10.22111/ieco.2018.24693.1032

Abstract
  This paper investigates the stabilization problem of an autonomous Linear Time Invariant (LTI) switched system with interval uncertainty and unstable subsystems. It is proved that the system would be stable by using a common Lyapanov function whose derivative is negative and bounded by a quadratic function ...  Read More